Free access
Issue
ESAIM: COCV
Volume 16, Number 2, April-June 2010
Page(s) 356 - 379
DOI http://dx.doi.org/10.1051/cocv/2009001
Published online 10 February 2009
  1. C. Bardos and T. Masrour, Mesures de défaut : observation et contrôle de plaques. C. R. Acad. Sci. Paris Sér. I Math. 323 (1996) 621–626.
  2. J. Bergh and J. Löfstrom, Interpolation Spaces, An Introduction. Springer Verlag (1976).
  3. J. Bourgain, Fourier transform restriction phenomena for certain lattice subsets and applications to nonlinear evolution equations, Part I. GAFA Geom. Funct. Anal. 3 (1993) 107–156. [CrossRef] [MathSciNet]
  4. J. Bourgain, Global Solutions of Nonlinear Schrödinger Equations, in Colloquium publications 46, American Mathematical Society, Providence, RI (1999) 105.
  5. N. Burq and M. Zworski, Geometric control in the presence of a black box. J. Amer. Math. Soc. 17 (2004) 443–471. [CrossRef] [MathSciNet]
  6. N. Burq, P. Gérard and N. Tzvetkov, Strichartz inequalities and the nonlinear Schrödinger equation on compact manifolds. Amer. J. Math. 126 (2004) 569–605. [CrossRef] [MathSciNet]
  7. B. Dehman and G. Lebeau, Analysis of the HUM Control Operator and Exact Controllability for Semilinear Waves in Uniform Time. Preprint.
  8. B. Dehman, G. Lebeau and E. Zuazua, Stabilization and control for the subcritical semilinear wave equation. Ann. Sci. École Norm. Sup. 36 (2003) 525–551.
  9. B. Dehman, P. Gérard and G. Lebeau, Stabilization and control for the nonlinear Schrödinger equation on a compact surface. Math. Z. 254 (2006) 729–749. [CrossRef] [MathSciNet]
  10. P. Gérard, Microlocal defect measures. Comm. Partial Diff. Equ. 16 (1991) 1762–1794.
  11. J. Ginibre, Le problème de Cauchy pour des EDP semi-linéaires périodiques en variables d'espace, in Séminaire Bourbaki 37, exposé 796 (1994–1995) 163–187.
  12. V. Isakov, Carleman type estimates in an anisotropic case and applications. J. Differ. Equ. 105 (1993) 217–238. [CrossRef]
  13. S. Jaffard, Contrôle interne exact des vibrations d'une plaque rectangulaire. Portugal. Math. 47 (1990) 423–429. [MathSciNet]
  14. V. Komornik and P. Loreti, Fourier Series in Control Theory. Springer (2005).
  15. G. Lebeau, Contrôle de l'équation de Schrödinger. J. Math. Pures Appl. 71 (1992) 267–291. [MathSciNet]
  16. E. Machtyngier, Exact controllability for the Schrödinger equation. SIAM J. Control Optim. 32 (1994) 24–34.
  17. L. Miller, Controllability cost of conservative systems: resolvent condition and transmutation. J. Funct. Anal. 218 (2005) 425–444. [CrossRef] [MathSciNet]
  18. L. Molinet, On ill-posedness for the one-dimensional periodic cubic Schrödinger equation. Math. Res. Lett. (to appear).
  19. K.-D. Phung, Observability and control of Schrödinger equations. SIAM J. Control Optim. 40 (2001) 211–230. [CrossRef] [MathSciNet]
  20. L. Rosier and B.-Y. Zhang, Exact controllability and stabilization of the nonlinear Schrödinger equation on a bounded interval. SIAM J. Control Optim. (to appear).
  21. T. Tao, Nonlinear Dispersive Equations, Local and global Analysis, CBMS Regional Conference Series in Mathematics 106. American Mathematical Society (2006).
  22. G. Tenenbaum and M. Tucsnak, Fast and strongly localized observation for the Schrödinger equation. Trans. Amer. Math. Soc. (to appear) iecn.u-nancy.fr.
  23. E. Zuazua, Exact controllability for the semilinear wave equation. J. Math. Pures Appl. 69 (1990) 33–55. [MathSciNet]